# SDR ASAA0955900

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 10,627 hours, 3,116 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT CTR FUEL BOOST PUMP REMAINS ILLUMINATED WITH SWITCH ON AND FUEL IN TANKS. GROUNDED YES. RESET LT CTR TANK FUEL BOOST PUMP CB. OP'S CK GOOD FIM 28 22 00 NO OTHER DEFECT NOTED. ACCOMPLISHED CTR FUEL BOOST PUMP OPS TEST IAW MM 28 22 41. OPS CHECK GOOD.
